← Return to Gastrointestinal Concerns for EDS Patients

Newsfeed Post
Comment receiving replies
@vmatulic1

Hi, I have gastroparesis and EDS. My GI doctor wants to inject botox into my stomach to help with motility. We have tried multiple diet changes and medications with no success. Is there anything I should be concerned about in regards to proceeding with the botox treatment? I know that it may or may not work so I am more concerned about it possibly doing more harm. Thank you!

Jump to this post


Replies to "Hi, I have gastroparesis and EDS. My GI doctor wants to inject botox into my stomach..."

Great question. Botox is usually safe and effective for EDS/GP with negligible side effects. But it is not completely without risks, so it is appropriate to be concerned. Having said that, whether this is worth the try will be dependent on potential benefit and what other types of treatment have already been used. This can and should be discussed with your GI doctor.

  Request Appointment